# SDR CALA2021121202343

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D53472090002000
- Condition: Corroded
- Location: Frame 68 Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FRAME HAS CORROSION AT FRAME 68 Y765 REMOVED CORROSION ON CABIN FLOOR STRUCTURE FRAME Y765 FR68 IAW S -11-911 AND 51-42-11. EMP: V933866 WC: 0018126 STA: ST ENG BFM S RM 51-74-00. FRAME FOUND OUT OF LIMITS. ORIGINAL THICKNESS 0.160 FR# 1027183 " REMAINING THICKNESS 0.110" D=0.050" L=2.250" W=1.500" IAW SRM 53-00-14-283. REMOVED AND REPLACED STRUCTURE FRAME IAW SRM 51-72
